# SDR HEEA954983

- Difficulty date: May 12, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N4193R
- Make and model: Bolkms BO105S
- Aircraft serial: S851
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit Atc
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FACE COVER BROKE AND FALLING OFF. REPLACED FACEPLATE ASSY.  FOUND UNIT TO HAVE WEAK POWER OUT.  REPLACED CAVITY TUBE V101.  REPAIRED.   ADJUSTED PULSE WIDTH.  BENCH CHECK GOOD.
